# SDR 95ZZZX7024

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77YP
- Make and model: Cessna 425
- Aircraft serial: 4250111
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Arm
- Condition: Broken
- Location: Pilot Seat
- Part time: 3,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT BACK FELL BACK AFTER SUPPORT ARM BROKE, WHILE PILOT WAS DEPARTING AIRCRAFT.  SUSPECT CAUSE IS METAL FATIGUE.
